# SDR SWAA2019111238768

- Difficulty date: October 15, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 40,914 hours, 24,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A5214
- Condition: Corroded
- Location: Bs 727e-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE R/H SIDE FLOOR SUPPORT ZEE CHANNEL CORRODED BETWEEN BS. 727E TO BS. 767.       / R&R Z CHANNEL PER SRM.
